# SDR YENA2022112801156

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 601
- Aircraft time: 24,134 hours, 16,676 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Warning Message
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#195, HPN-MCO. 'STEER FAIL ON APPROACH; NOTED ACTIVE FC 45452175CMC. ACCOMPLISH FIM TASK 45-45-00-810-973-A. TRANSITORY CONDITION OF THE STEERING CONTROL MODULE. AS A PRECAUTION, OPS CHECK OF NWS OK AND ALL STEERING PARAMETERS NORMAL ON CMC REF AMM 32-52-00.'
